# SDR HALA2019101000406

- Difficulty date: October 9, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 15,305 hours, 2,334 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 33494190001
- Part serial: 30130
- Condition: Seized
- Location: Apu
- Part time: 24,082 hours, 3,664 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU FAULT NO START UP AFTER LANDING.  T/S PER A330 TSM 49-00-810-827-A FOUND FUSE 6KA1 BLOWN. INSPECTED STARTER FOUND STARTER SEIZED. REMOVED AND REPLACED FUSE PER A330 AMM 49-42. REMOVED STARTER PER A330 AMM 49-42. REPLACED STARTER PER A330 AMM 49-42, OPS CKS OK.
